# SDR EVAE092014

- Difficulty date: May 25, 2003
- Submitted: May 26, 2003
- Operation: Air carrier
- Aircraft: N16462
- Make and model: Boeing 747-45E
- Aircraft serial: 27173
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORT: (GEAR TILT) MESSAGE,LANDING GEAR CANNOT RETRACT,AIRCRAFT AIR TURN BACK TO TPE.  MAINTENANCE CHECK, FOUND THE HYDRAULIC TUBE OF RIGHT BODY GEAR TRUCK POSITION ACTUATOR LEAKING AND HYDRAULIC FUSE ACTIVED.  REPLACED THE HYDRAULIC TUBE AND LEAK CHECK NORMAL.
